# SDR SIMA201015204

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 19,827 hours, 17,558 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 3007
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4580 THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITH 0 FLAPS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND FLAP ELECTRONIC CONTROL UNIT FAIL, RIGHT SENSOR FAIL ON CENTRAL MAINTENANCE COMPUTER.  PERFORMED FIM TASK 27-51-00-810-803-A REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT PER AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
